Menstruation
Medication and Drugs
Antibiotics

Can antibiotics delay your period if you are on the pill?

172173174

Top Answer
User Avatar
Wiki User
Answered
2015-07-21 19:40:14
2015-07-21 19:40:14

Antibiotics can interact with birth control pills, making the birth control pills less effective which means chances for pregnancy can increase. You should use additional contraception during and after antibiotic therapy (at least one more week). A late period can be a signal of pregnancy OR delay because of your sickness. Discover more details in recommended link.

001
🙏
0
🤨
0
😮
0
😂
0

Related Questions


Antibiotics don't delay periods but if you are on the pill you risk pregnancy since the antibiotics makes the pills not work.

Since antibiotics can make the pill not work at all it can affect all of it, incl your period.

I am assuming that because your were on antibiotics you were sick. If this is so, it is the sickness that will delay your period. With some pills the antibiotics will also make the pill ineffective, so if you had sex in this time you could be pregnant. My guess is your period will be late or delayed because you were sick.You can miss a period on the birth control pill.A few antibiotics can reduce the efficacy of the pill and cause break-through bleeding or allow ovulation. In your case, with antibiotics starting toward the end of the cycle, they are probably not the problem. Contact your health care provider for advice if you miss your next period. Take a pregnancy test.

Yes, stopping the pill can delay your period. You will likely get it four to six weeks later.

Antibiotics cannot stop your period, but it certainly can delay it. Also it depends on the antibiotics that your taking.

Continue taking the active pill, one for each day you want to delay your period, before taking the non-active pills.

That would be unusual. If you're at risk for pregnancy, take a pregnancy testl. For information specific to your situation, you will have to consult your health care provider.

no they can counter act the pill adn you can get preganat easer use a condom

yes.Yes, you may get your next period late after you stop the pill.

If you are taking antibiotics, and you got your period while being on the pill, you want to continue to take your pill. Keep in mind that being on antibiotics can lower the affect of the birth control pill.

Hi Your question is: If you dont take your last birth control pill will that delay your period? No but it may cause your period to arrive one day earlier.

The reason why you are taking the antibiotic would affect your period. If you have an infection it can delay a period.

An extra active BCP will delay your period one day for each day you take an extra pill. It will also cause you period to come early is you do not take that last day's active pill.

frequent stress can delay your period, or your could have an irregular period birth control can help with this. most doctors recommend the pill for cases like this.

Starting the pill before your period may delay your period, but you may also have breakthrough bleeding during the first three cycles. If starting the pill before your period, use a back up birth control method for the first seven days.

Yes, it might. Or it might be the infection that you're taking the antibiotics for has upset the hormone balance in your body, and hence delayed your period.

Taking antibiotics while you are on a pill will not result in?ægetting your menstrual period earlier. It?æwill interfere with your ovulation?æand will increase the possibility of you getting pregnant.

Yes. You can delay your period one day for each bcp that you take.

You can delay your period by continuing to take your pills. You shouldn't get your period when on the pill, hence the placebo week where you do. I've skipped my period before because I was going on vacation, if you're on the mono kind of pill it's really easy to do this.

Possibly because you need to REMEMBER, WHEN YOUR ON ANTIBIOTICS THE BIRTH CONTROL NO LONGER WORKS.

Starting a hormonal birth control pill in the middle of your cycle is likely to delay the next period.

Do a pregnancy test. If you missed pill or took too many this can also delay your period.

Hey sweety The only way to delay your period is to go on the pill then, after the first month, you can pick and choose when you get your period. Fingering yourself will make no difference whatsoever.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.